RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sorokin, Stepan Pavlovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:321
Abstract pages:3594
Full texts:506
References:236
Candidate of physico-mathematical sciences
Birth date: 17.08.1985
E-mail:

http://www.mathnet.ru/eng/person35036
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. M. V. Staritsyn, N. S. Maltugueva, N. I. Pogodaev, S. P. Sorokin, “Impulsive control of systems with network structure describing spread of political influence”, The Bulletin of Irkutsk State University. Series Mathematics, 25 (2018),  126–143  mathnet
2017
2. S. P. Sorokin, “Estimates of reachable set and sufficient optimality condition for discrete control problems”, The Bulletin of Irkutsk State University. Series Mathematics, 19 (2017),  178–183  mathnet
2014
3. S. P. Sorokin, “Necessary feedback optimality conditions and nonstandard duality in problems of discrete system optimization”, Avtomat. i Telemekh., 2014, 9,  21–30  mathnet; Autom. Remote Control, 75:9 (2014), 1556–1564  isi  scopus
2012
4. S. P. Sorokin, “Bi-positional solutions of Hamilton–Jacobi inequalities for non-classical linear-quadratic optimal control problems”, Program Systems: Theory and Applications, 3:5 (2012),  33–44  mathnet
2011
5. V. A. Dykhta, S. P. Sorokin, “Hamilton–Jacobi inequalities and the optimality conditions in the problems of control with common end constraints”, Avtomat. i Telemekh., 2011, 9,  13–27  mathnet  mathscinet  zmath; Autom. Remote Control, 72:9 (2011), 1808–1821  isi  scopus
6. V. A. Dykhta, S. P. Sorokin, “Positional solutions of Hamilton–Jacobi equations in control problems for discrete-continuous systems”, Avtomat. i Telemekh., 2011, 6,  48–63  mathnet  mathscinet  zmath; Autom. Remote Control, 72:6 (2011), 1184–1198  isi  scopus
7. S. P. Sorokin, “Monotone Lyapunov type functions and global optimality conditions for discrete control problems”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011),  132–145  mathnet
8. S. P. Sorokin, “Sufficient optimality conditions in the form of the Pontryagin maximum principle in control problems for hybrid systems”, Sib. Zh. Ind. Mat., 14:1 (2011),  102–113  mathnet  mathscinet
9. N. I. Zhelonkina, A. N. Sesekin, S. P. Sorokin, “On stability of linear systems with impulsive actions at the matrix of system and delay”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 1,  40–46  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021